# SDR DL733030850

- Difficulty date: September 16, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 47,033 hours, 32,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFICATION OF THE FS 178 BULKHEAD REVEALED A CRACK IN THE LBL & RBL 28 COCKPIT FLOOR INTERCOSTAL WEB AND CHORD AT WL 107.  THE CRACKED CHORD AND WEB WERE REMOVED AT BOTH LOCATIONS AND PARTS INSTALLED PER ER/A 385678-14AD.
